# SDR MWEA00366

- Difficulty date: April 19, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 68,434 hours, 59,521 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Wire
- Part number: 3F301A20
- Condition: Broken
- Location: Standby Horizon
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, STANDBY HORIZON FAILED.  MAINTENANCE FOUND BROKEN POWER FEEDER WIRE TO STANDBY HORIZON POWER INVERTER AND REPAIRED WIRE.
